# SDR MASA2020020100038

- Difficulty date: February 1, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 40,682 hours, 30,445 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD SYS 2 QTY DROPPED ZERO LO PRESS CAUT
REPLACED RETURN AND PRESSURE HYD LINES ON HYD SYSTEM #2.
